MAUDE Adverse Event Report: EXACTECH, INC. BIOLOX DELTA FEMORAL HEAD 36MM OD, -3.5MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

EXACTECH, INC. BIOLOX DELTA FEMORAL HEAD 36MM OD, -3.5MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 170-36-93
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: 01-030-40-0736 - alt xle lnr ntrl g7 36 6226083.01-030-02-0756 - alt cup multi g7 sz 56 6787268.164-13-12 - novation element ro s/o col sz 12 6938236.180-65-30 - alteon 6.5mm screw, 30mm s289880.
 
Event or Problem Description
It was reported that the patient had a left hip replacement and had surgery due to infection.No further information available.
 
Additional Manufacturer Narrative
H3: a review of the sterile certificates and/or the final endotoxins report was performed.All lots were accepted to the requirements.The reason for the reported revision due to infection cannot be conclusively determined; however, it may be related to an underlying patient condition.Additionally, infection is a known surgical risk, as outlined in the ifu.This follow-up report is being submitted to relay corrected information.

Brand Name
BIOLOX DELTA FEMORAL HEAD 36MM OD, -3.5MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20730377
Report Number1038671-2024-04436
Device Sequence Number9161978
Product Code LZO
UDI-Device Identifier10885862155481
UDI-Public10885862155481
Combination Product (Y/N)N
PMA/510(K) Number
K103012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/09/2026
Device Catalogue Number170-36-93
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2024
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown